I have a patient who has Hepatitis C and also multiple sclerosis and his physician wants him to be started on treatment with long acting interferon alfa 2b and Ribavirin based on patient's weight. Are there any contraindications to treating this patient? As a nurse what side-effects should I tell the patient to watch for other that the usual ones that are well documented? I would appreciate any information you could give me on this issue. Many thanks.
This is a patient-to-patient forum and should not dispense medical advice. My understanding is that interferon is prescribed for MS so the dr should be familiar with those sx. Don't know any specific sx due to MS, but there are several guides to tx that I have seen. Try http://janis7hepc.com/ for a start.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.